Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 25, 2010, 5:38 PM CDT for Winston County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2010, 5:38 PM CDT (22:38 UTC)
- Expired
- Mar 25, 2010, 6:05 PM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Winston County, AL
The radar
The Columbus AFB radar (KGWX), 107 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
183
WFUS54 KBMX 252238
TORBMX
ALC133-252315-
/O.NEW.KBMX.TO.W.0007.100325T2238Z-100325T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT THU MAR 25 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WINSTON COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITY OF ARLEY...
* UNTIL 615 PM CDT
* AT 538 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HOUSTON
RECREATIONAL AREA...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
MORELAND BY 545 PM CDT...
7 MILES NORTH OF ARLEY BY 555 PM CDT...
ADDISON AND INMANFIELD BY 600 PM CDT...
NESMITH AND HELICON BY 605 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3430 8711 3409 8711 3407 8746 3424 8749
3431 8713
TIME...MOT...LOC 2238Z 261DEG 25KT 3417 8736
$$
12/SIRMON3 follow-up statements
141
WWUS54 KBMX 252245
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT THU MAR 25 2010
ALC133-252315-
/O.CON.KBMX.TO.W.0007.000000T0000Z-100325T2315Z/
WINSTON AL-
545 PM CDT THU MAR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EASTERN
WINSTON COUNTY...
AT 544 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR WINSTON COUNTY AIRPORT...OR 8
MILES NORTHWEST OF ARLEY...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
ADDISON BY 555 PM CDT...
ADDISON TOWN HALL...ADDISON...ADDISON MUNICIPAL AIRPORT AND
INMANFIELD BY 600 PM CDT...
NESMITH BY 605 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3408 8732 3426 8739 3430 8712 3430 8711
3410 8711
TIME...MOT...LOC 2246Z 261DEG 25KT 3418 8727
$$
12/SIRMON978 WWUS54 KBMX 252257 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 557 PM CDT THU MAR 25 2010 ALC133-252315- /O.CON.KBMX.TO.W.0007.000000T0000Z-100325T2315Z/ WINSTON AL- 557 PM CDT THU MAR 25 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EAST CENTRAL WINSTON COUNTY... AT 557 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR ADDISON...OR 9 MILES NORTH OF ARLEY...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3416 8724 3425 8724 3429 8711 3415 8711 TIME...MOT...LOC 2257Z 261DEG 25KT 3421 8715 $$ 12/SIRMON
006 WWUS54 KBMX 252305 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 605 PM CDT THU MAR 25 2010 ALC133-252315- /O.CAN.KBMX.TO.W.0007.000000T0000Z-100325T2315Z/ WINSTON AL- 605 PM CDT THU MAR 25 2010 ...THE TORNADO WARNING FOR EAST CENTRAL WINSTON COUNTY IS CANCELLED... THE STORM HAS WEAKENED. THE STORM HAS MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3416 8724 3425 8724 3429 8711 3415 8711 TIME...MOT...LOC 2305Z 260DEG 25KT 3423 8707 $$ 12/SIRMON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 3:37 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Mar 25, 3:37 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 PM CDT THU MAR 25 2010 .DISCUSSION... A FEW SHOWERS LEFT OVER FROM THE ACTIVITY THIS MORNING ARE FINALLY EXITING INTO GEORGIA. MEANWHILE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE NOW DEVELOPING ACROSS ARKANSAS AND NORTHERN MISSISSIPPI...JUST AHEAD OF THE ACTUAL COLD FRONT. THIS ACTIVITY IS EXPECTED TO INCREASE IN INTENSITY AND COVERAGE THROUGH THE AFTERNOON AS IT MOVES ACROSS NORTH AND CENTRAL ALABAMA. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR OUR NORTHWESTERN COUNTIES AND IS IN EFFECT UNTIL 7 PM THIS EVENING. THE CLEARING LINE THAT WAS PREVIOUSLY ACROSS EASTERN MISSISSIPPI HAS BEGUN TO FILL IN AS CUMULUS ARE NOW DEVELOPING...BUT TEMPERATURES ARE STILL RISING SLOWLY ACROSS EASTERN ALABAMA...BUT THERE ARE ONLY A FEW HOURS OF PEAK HEATING LEFT TO GO. THEREFORE...SURFACE INSTABILITIES WILL STILL BE SOMEWHAT OF A LIMITING FACTOR. DEW POINTS HAVE CLIMBED INTO THE MID AND UPPER 50S ACROSS THE SOUTH AND EAST AND COULD REACH NEAR 60 DEGREES IN SOME AREAS. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE MAIN THREATS AS DRIER AND COOLER AIR ALOFT MOVES INTO THE AREA. THE SEVERE THREAT WILL DIMINISH THROUGH THE LATE EVENING HOURS AS THE ACTIVITY PUSHES FARTHER EASTWARD. MODELS CONTINUE TO SHOW THE COLD FRONT EXITING THE FORECAST AREA BY MIDNIGHT TONIGHT. WRAP AROUND MOISTURE ON THE BACKSIDE OF THE LOW COULD PRODUCE A FEW LIGHT SHOWERS ACROSS THE NORTHERN COUNTIES OVERNIGHT. A BRIEF REPRIEVE FROM THE RAIN WILL COME ON FRIDAY AND SATURDAY. SKIES WILL CLEAR AND TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL...WITH HIGHS IN THE 60S TO LOWER 70S. DID NOT SPEND MUCH TIME ON THE LONG TERM GRIDS...PAST DAY 3...DUE TO ONGOING SEVERE WEATHER THREAT ASSOCIATED WITH THE SYSTEM CURRENTLY MOVING ACROSS THE REGION. SO ON A BRIEF NOTE...THE NEXT SYSTEM IS STILL SET TO IMPACT THE FORECAST AREA SATURDAY NIGHT INTO SUNDAY. THERE REMAINS A THREAT OF SOME STRONG STORMS WITH THIS SYSTEM DURING THE DAY ON SUNDAY. HIGH PRESSURE RETURNS TO THE AREA ON MONDAY AND PERSISTS THROUGH AT LEAST MID WEEK. HIGH TEMPS WILL GENERALLY BE IN THE 60S AND 70S...WITH LOWS IN THE 40S. 19 && .AVIATION...18Z TAF DISCUSSION. FIRST ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS IS PUSHING THROUGH EAST CENTRAL ALABAMA THIS AFTERNOON. THIS ACTIVITY IS AHEAD OF AN APPROACHING COLD FRONT CURRENTLY MOVING INTO WEST CENTRAL MISSISSIPPI. IN BETWEEN THESE TWO FEATURES IS A NICE CLEARING ZONE THAT SHOULD AFFECT ALL SITES LATER IN THE AFTERNOON WITH SCT CONDITIONS. AS THE FRONT APPROACHES LATE AFTERNOON...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A NORTH TO SOUTH LINE BY 21Z NEAR TCL AND 23Z AT MGM AND ANB. INCLUDED VC WORDING AS WIDESPREAD COVERAGE IS NOT EXPECTED CURRENTLY. WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND THE LINE WITH SOME MVFR CEILINGS REDEVELOPING EARLY MORNING. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 46 61 39 69 51 / 60 0 0 0 60 ANNISTON 45 62 37 70 52 / 60 0 0 0 50 BIRMINGHAM 44 62 39 70 53 / 40 0 0 0 60 TUSCALOOSA 45 64 38 73 53 / 20 0 0 0 60 CALERA 43 63 39 71 51 / 40 0 0 0 60 AUBURN 45 64 38 70 52 / 60 0 0 0 50 MONTGOMERY 46 65 42 72 52 / 50 0 0 0 50 TROY 47 65 40 72 54 / 50 0 0 0 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/88
Hazardous weather outlook, Mar 25, 10:48 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 AM CDT THU MAR 25 2010 ALZ011>015-017>050-261548- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1048 AM CDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AS A STRONG COLD FRONT PUSHES THROUGH CENTRAL ALABAMA. MUCH OF THE SEVERE WEATHER WILL FORM ACROSS THE STATE LINE IN MISSISSIPPI AND MOVE EASTWARD...MAINLY ALONG AND NORTHWEST OF A LINE FROM DEMOPOLIS TO CALERA TO HEFLIN. AS THE EARLY MORNING AND EARLY AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS PUSH FURTHER EAST...RAPID DESTABILIZATION IS EXPECTED AFTER 3 PM IN THE WEST...WITH THE SEVERE WEATHER CONTINUING THROUGH 9 PM IN THE NORTHEAST. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS...HAIL...AND EVEN AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG THUNDERSTORMS ARE ALSO POSSIBLE ACROSS SOUTH CENTRAL ALABAMA BETWEEN 5 PM AND 11 PM...PRODUCING WIND GUSTS TO 45 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER STORM SYSTEM WILL BRING THE POSSIBILITY OF STRONG THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED IF SEVERE THUNDERSTORMS DEVELOPS THIS AFTERNOON. 17/KLAWS
In the hours before
Special weather statement, Mar 25, 4:22 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 422 PM CDT THU MAR 25 2010 ALZ011-252145- MARION- 422 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 445 PM CDT... AT 417 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR TREMONT...OR 6 MILES SOUTHEAST OF FULTON...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SHOTSVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Special weather statement, Mar 25, 4:48 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 448 PM CDT THU MAR 25 2010 ALZ011-252215- MARION- 448 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 515 PM CDT... AT 445 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR HAMILTON...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PEA RIDGE. PEARCES MILL. BRINN. TESSNER. BEAR CREEK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Special weather statement, Mar 25, 5:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 508 PM CDT THU MAR 25 2010 ALZ024-252300- JEFFERSON- 508 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR JEFFERSON COUNTY UNTIL 600 PM CDT... AT 506 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR SYLVAN SPRINGS...OR NEAR HUEYTOWN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DOLOMITE. MIDFIELD. MINOR. VILLAGE CREEK AVENUE W. LEGION FIELD. B.J.C.C.. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Local storm report, Mar 25, 5:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CDT THU MAR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL HAMILTON 34.14N 87.98W
03/25/2010 E0.25 INCH MARION AL PUBLIC
&&
16Special weather statement, Mar 25, 5:28 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 528 PM CDT THU MAR 25 2010 ALZ014-252315- WINSTON- 528 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 615 PM CDT... AT 524 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR ASHRIDGE...OR 9 MILES EAST OF HALEYVILLE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROCK CREEK. MORELAND. BRUSHY LAKE. INMANFIELD. UPSHAW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.